Alert archive / Kansas / Wind Advisories in 2007
Wind Advisory 17, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Sep 30, 2007, 10:40 AM CDT for 20 counties in Kansas. It took effect at Sep 30, 2007, 12:05 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2007, 10:40 AM CDT (15:40 UTC)
- In effect from
- Sep 30, 2007, 12:05 PM CDT
- Expired
- Sep 30, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Douglas County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 34 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KTOP 301540 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1040 AM CDT SUN SEP 30 2007 ...WINDY CONDITIONS WILL DEVELOP ACROSS NORTH CENTRAL AND NORTHEAST KANSAS BEHIND A FRONTAL BOUNDARY THIS AFTERNOON... .A FRONTAL BOUNDARY WILL PUSH ACROSS NORTH CENTRAL AND NORTHEAST KANSAS AFTER NOON TODAY. BEHIND THE BOUNDARY...THE PRESSURE GRADIENT WILL TIGHTEN AND NORTHWESTERLY WINDS WILL SPREAD ACROSS THE REGION. STRONG SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. KSZ008>012-020>024-034>038-302300- /O.NEW.KTOP.WI.Y.0017.070930T1800Z-070930T2300Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY-MORRIS-WABAUNSEE- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY 1040 AM CDT SUN SEP 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. SURFACE WIND SPEEDS WILL INCREASES TO 25 TO 35 MPH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. SURFACE WIND SPEEDS SHOULD DIMINISH TO BELOW 25 MPH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ EK
2 follow-up statements
000 WWUS73 KTOP 301707 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1207 PM CDT SUN SEP 30 2007 ...WINDY CONDITIONS WILL DEVELOP ACROSS NORTH CENTRAL AND NORTHEAST KANSAS BEHIND A FRONTAL BOUNDARY THIS AFTERNOON... .A FRONTAL BOUNDARY WILL PUSH ACROSS NORTH CENTRAL AND NORTHEAST KANSAS AFTER NOON TODAY. BEHIND THE BOUNDARY...THE PRESSURE GRADIENT WILL TIGHTEN AND SOUTHERLY WINDS AHEAD OF THE FRONT...AND THEN NORTHWESTERLY WINDS BEHIND THE FRONT WILL SPREAD ACROSS THE REGION. WINDS WILL LIKELY FALL BELOW ADVISORY LEVELS RIGHT ALONG THE FRONTAL BOUNDARY...HOWEVER THEY WILL QUICKLY INCREASE IN INTENSITY AFTER THE FRONT PASSES THROUGH. STRONG SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. KSZ026-039-040-054-055-302300- /O.EXB.KTOP.WI.Y.0017.070930T1707Z-070930T2300Z/ JEFFERSON-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...TOPEKA...LAWRENCE...EMPORIA 1207 PM CDT SUN SEP 30 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. SURFACE WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. SURFACE WIND SPEEDS SHOULD DIMINISH TO BELOW 25 MPH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ KSZ008>012-020>024-034>038-302300- /O.EXT.KTOP.WI.Y.0017.070930T1705Z-070930T2300Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-OTTAWA-DICKINSON-GEARY-MORRIS-WABAUNSEE- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY 1207 PM CDT SUN SEP 30 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. SURFACE WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. SURFACE WIND SPEEDS SHOULD DIMINISH TO BELOW 25 MPH THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$
000 WWUS73 KTOP 302234 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 534 PM CDT SUN SEP 30 2007 KSZ008>012-020>024-026-034>040-054-055-302345- /O.EXP.KTOP.WI.Y.0017.000000T0000Z-070930T2300Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA 534 PM CDT SUN SEP 30 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON... WIND SPEED WILL DECREASE THROUGH THE EVENING. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON. $$ WOLTERS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Sep 30, 4:37 AM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Sep 30, 4:37 AM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR WIND ADVISORY NATIONAL WEATHER SERVICE TOPEKA KS 437 AM CDT SUN SEP 30 2007 .DISCUSSION... THE LATEST WATER VAPOR SATELLITE IMAGERY ALONG WITH THE 00Z UPPER AIR MAPS SHOWED AN UPPER LEVEL TROUGH OVER CO AND WY LIFTING NORTHEAST INTO THE CENTRAL HIGH PLAINS. A DOWN STREAM UPPER LEVEL RIDGE WAS LOCATED ACROSS THE EAST CENTRAL CONUS. THE 8Z SURFACE MAP SHOWED A COLD FRONT EXTENDING FROM CENTRAL SD...SOUTHWEST ACROSS WESTERN NE AND NORTHEAST CO. A SURFACE DRYLINE EXTENDED FROM THE TRIPLE POINT NORTHEAST OF LIC..SOUTHWARD ACROSS EXTREME EASTERN CO AND INTO SOUTHEAST NM. THE RICHER GULF MOISTURE WAS STILL LOCATED ACROSS SOUTH CENTRAL TX...WITH A MOIST AXIS OF UPPER 50 TO AROUND 60 DEGREE DEWPOINTS EXTENDING FROM WEST TX NORTHWARD INTO CENTRAL NE. THE LINE OF THUNDERSTORMS THAT DEVELOPED ALONG THE SURFACE DRYLINE LAST EVENING ACROSS WESTERN KS HAVE WEAKENED AS THEY MOVED NORTHEAST ACROSS CENTRAL AND NORTH CENTRAL KS EARLY THIS MORNING. IR SATELLITE ALSO SHOW CLOUD TOPS WARMING ACROSS NORTH CENTRAL KS. A FEW SHOWERS MAY MOVE INTO THE NORTHWEST COUNTIES THIS MORNING BUT MOST OF THE CWA SHOULD REMAIN DRY THROUGH THE MORNING HOURS. THE MODELS SHOW THE 5H TROUGH LIFTING EAST-NORTHEAST ACROSS CENTRAL NE INTO NORTHWEST IA LATE TODAY. THE COLD FRONT WILL OVERTAKE THE DRYLINE THROUGH THE MID AND LATE MORNING HOURS ACROSS WESTERN AND CENTRAL KS AND MOVE EAST INTO THE WESTERN COUNTIES OF THE CWA AS A PACIFIC COLD FRONT BY NOON. THE 850MB WINDS WILL BEGIN TO VEER ACROSS THE WESTERN COUNTIES AS THE 5H TROUGH LIFTS NORTHEAST ACROSS NE. THE NAM MODEL MAY BE OVER FORECASTING THE DEEPER MOISTURE RETURN AHEAD OF THE 850MB TROUGH. THE 00Z 850MB MAP ONLY SHOWED 10 TO 12 DEG 850MB DEWPOINTS ACROSS WEST TX AND SOUTHWEST KS WHICH IS 4 TO 5 DEGREE LOWER DEWPOINTS THAN WHAT THE NAM MODEL FORECAST FOR 850MB DEWPOINTS. AS THE FRONT MOVES EAST ACROSS THE CWA DURING THE EARLY AFTERNOON HOURS INCREASED SURFACE HEATING WITHIN THE WARM SECTOR WILL CAUSE MLCAPES TO INCREASE TO ABOUT 1000J/KG. THE NAM MODEL HAS 1200 TO 1400 J/KG BUT THIS IS PROBABLY THE RESULT OF THE RICHER LOW-LEVEL MOISTURE THE MODEL FORECASTS. SURFACE CONVERGENCE AHEAD OF THE PACIFIC FRONT COMBINED WITH LIFT AHEAD OF THE 5H TROUGH WILL MOST LIKELY CAUSE A LINE OF SCATTERED THUNDERSTORMS TO DEVELOP ALONG AND EAST OF A EMPORIA TO TOPEKA TO HIAWATHA LINE BETWEEN 19 AND 21Z. MODERATE TO STRONG VERTICAL WINDSHEAR COMBINED WITH 1000 J/KG OF CAPE MAY ALLOW SOME UPDRAFTS TO BECOME ORGANIZED WITH MID-LEVEL MESOCYLCONES. THESE STORMS MAY PRODUCE QUARTER SIZE HAIL AND 60 MPH WIND GUSTS DURING THE AFTERNOON HOURS. THOUGH...IF THE INSTABILITY IS LOWER THUNDERSTORM UPDRAFTS MAY NOT WITHSTAND THE VERTICAL WINDSHEAR AND MAY NOT BE VERY ORGANIZED. THE SCATTERED LINE OF THUNDERSTORMS THAT DEVELOP WILL QUICKLY MOVE OFF TO THE EAST INTO MO DURING THE LATE AFTERNOON HOURS. HIGHS TODAY WILL REACH THE LOWER TO MID 80S ACROSS THE EASTERN COUNTIES AHEAD OF THE FRONT. HIGHS ACROSS THE WESTERN COUNTIES WILL REACH INTO THE UPPER 70S TO NEAR 80 DURING THE LATE MORNING HOURS AND HOLD NEARLY STEADY THROUGH THE AFTERNOON HOURS. SURFACE WINDS ACROSS THE CWA MAY INCREASE TO NEAR ADVISORY CRITERIA DURING THE MID AND LATE MORNING HOURS AS THE BOUNDARY LAYER MIXES ABOVE 2KFT. THE HVLK1...HBRK1 AND FBYN1 PROFILERS ALL SHOW 50 TO 55 KTS OF SOUTH-SOUTHWEST WINDS AT THE FIRST GATE. ATTM IM NOT SURE HOW STEEP THE LAPSE RATES WILL BE...DUE TO THE BKN HIGH AND MID LEVEL CLOUDS...FOR MAXIMUM MOMENTUM TRANSFER TO THE SURFACE. AS THE UPPER TROUGH LIFTS NORTHEAST THE LOW-LEVEL JET MAXIMUM WILL SHIFT EAST ACROSS THE CWA. 850MB WINDS ARE FORECASTED TO DECREASE TO 30 TO 40KTS ON THE WEST SIDE OF THE 850MB TROUGH AXIS THROUGH THE AFTERNOON HOURS. HOWEVER...THE SURFACE PRESSURE GRADIENT WILL INCREASE ACROSS THE CWA AS SURFACE PRESSURES RISE ACROSS WESTERN AND CENTRAL KS BEHIND THE PACIFIC COLD FRONT DUE TO LOW-LEVEL CAA...AND AS AN AREA OF LOW PRESSURE DEEPENS ACROSS WESTERN IA DURING THE AFTERNOON HOURS. WESTERLY SURFACE WINDS ACROSS THE NORTHWEST AND NORTH CENTRAL COUNTIES OF THE CWA...BEHIND THE PACIFIC COLD FRONT MAY ALSO FLIRT WITH ADVISORY CRITERIA DURING THE AFTERNOON HOURS. DUE TO SO MANY UNCERTAINTIES IN SKY COVER...LAPSE RATES AND THE SURFACE PRESSURE PATTERN I DECIDED NOT TO ISSUE A WIND ADVISORY FOR ANY PORTION OF THE CWA. THOUGH EXPECT WINDY CONDITIONS WITH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH POSSIBLE. LOOKS AS IF MIN RHS WILL REMAIN ABOVE 20 PERCENT ACROSS THE CWA THIS AFTERNOON...THUS A FIRE WEATHER RED FLAG WARNING WILL NOT BE REQUIRED THOUGH BURNING SHOULD BE AVOIDED DUE TO THE WINDY CONDITIONS. SUNDAY NIGHT AND MONDAY...THE NEXT UPPER TROUGH WILL MOVE ONSHORE ACROSS THE PACIFIC NORTHWEST. A DOWNSTREAM 5H RIDGE WILL MOVE ACROSS THE PLAINS AS A SURFACE RIDGE OF HIGH PRESSURE MOVES SOUTHEAST ACROSS EASTERN KS INTO MO. EXPECT DRY CONDITIONS WITH HIGHS MONDAY IN THE LOWER 80S. MONDAY NIGHT THROUGH TUESDAY NIGHT. THE 5H TROUGH OVER THE WESTERN CONUS WILL MOVE EAST INTO THE WESTERN HIGH PLAINS. A LEE SURFACE TROUGH WILL DEEPEN ACROSS THE HIGH PLAINS MONDAY NIGHT AND CAUSE LOW-LEVEL WINDS TO VEER TO THE SOUTH AND INCREASE IN SPEED. THE SOUTHERLY WINDS WILL TRANSPORT DEEPER GULF MOISTURE NORTH ACROSS THE CWA. THERE MIGHT BE ENOUGH ISENTROPIC LIFT LATE MONDAY NIGHT FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP...THOUGH THE BETTER CHANCES WILL OCCUR DURING THE DAY TUESDAY AS THE 5H TROUGH MOVES EAST ACROSS THE CENTRAL PLAINS. HIGH TEMPERATURES WILL BE DEPENDENT ON CLOUD COVER, RAINFALL AND THE TIMING OF THE NEXT SURFACE FRONT. THE MODELS SHOW THE FRONT MOVING ACROSS THE CWA DURING THE AFTERNOON HOURS...THOUGH THE GFS IS A BIT MORE PROGRESSIVE. HIGHS SHOULD REACH THE LOWER 80S AHEAD OF THE FRONT ACROSS THE EASTERN COUNTIES AND MID TO UPPER 70S BEHIND THE FRONT ACROSS THE WESTERN COUNTIES OF THE CWA. WEDNESDAY THROUGH SATURDAY...BOTH THE GFS AND ECMWF SHOW AN INTENSE 5H TROUGH MOVING ONSHORE ACROSS THE WESTERN CONUS LATE THIS WEEK. EXPECT A DOWNSTREAM 5H RIDGE TO AMPLIFY ACROSS THE PLAINS STATES FRIDAY AND SATURDAY. HIGH TEMPERATES WILL GRADUALLY WARM FROM THE UPPER 70S ON WEDNESDAY INTO THE MID 80S BY THE END OF THE WEEK. THE CURRENT FORECAST GRIDS LOOKED GOOD AND NO CHANGES WERE MADE. && .AVIATION... WINDS APPEAR TO BE THE MAIN AVIATION FORECAST CONCERN WITH THUNDERSTORM CHANCES NOT FAR BEHIND. ELEVATED CONVECTION CONTINUES TO FESTER IN PORTIONS OF WESTERN AND CENTRAL KANSAS EARLY THIS MORNING WITH COLD FRONT NEARING THE NW CORNER OF KS AT 08Z. LOW LEVEL WINDS RATHER STRONG AHEAD OF THE BOUNDARY PER PROFILERS AND RADARS WITH 50-60KT WINDS A FEW THOUSAND FEET OF THE SURFACE. ENOUGH DECOUPLING HAS OCCURED OVERNIGHT FOR SFC WINDS TO BE MARKEDLY WEAKER AND SLIGHTLY MORE BACKED THAT MEAN FLOW...BUT BELIEVE WINDS INCREASE GRADUALLY ENOUGH WITH HEIGHT AND WITH ONLY LIMITED DIRECTIONAL SHEAR TO KEEP WIND SHEAR OUT OF THE TAFS. SHOULD SEE MUCH STRONGER SFC WINDS BY MID MORNING WITH SOME INSOLATION HOWEVER WITH GUSTS WELL INTO 30KT RANGE. PRECIP CHANCES BEFORE THE FRONT APPEAR LOW ENOUGH TO KEEP ANY MENTION OUT. FROPA IS EXPECTED TO BE AROUND 20Z AT MHK AND 22Z AT TOP AND FOE...WITH TIMING SUGGESTING MORE LIMITED COVERAGE IN THE MHK VICINITY SO WILL ONLY MENTION CB HERE. WENT WITH VCTS AT TOP AND FOE WITH A BROKEN LINE AT BEST DEVELOPING THIS FAR WEST. WINDS WILL VEER TO THE WEST NOT LONG AFTER FROPA AND AGAIN MAY BY QUITE GUSTY UNTIL EARLY EVENING UNTIL MIXING AND PRESSURE GRADIENTS SUBSIDE. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE &&
Hazardous weather outlook, Sep 30, 4:49 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 449 AM CDT SUN SEP 30 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-011100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 449 AM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON...GENERALLY ALONG AND EAST OF US HIGHWAY 75. SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH THE PRIMARY HAZARD BEING LARGE HAIL AND DAMAGING WINDS. SOUTH AND SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ACROSS THE AREA DURING THE LATE MORNING AND AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA LATE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 1:25 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 35 min |
| Sep 30, 1:55 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 35 min |
| Sep 30, 2:22 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 38 min |
| Sep 30, 2:45 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 30 min |
| Sep 30, 3:19 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage | 41 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.